# SDR SWAA107993

- Difficulty date: December 19, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 45,886 hours, 37,079 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 360, STR 8L.  REMOVED AND REPLACED STRINGER CLIP PER ER & EA.
